Advertisement

loader

Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

Do antibiotics make wee smell horrid? Poorly dd...

(8 Posts)
corblimeymadam Mon 27-Aug-07 12:17:14

Message withdrawn

SpawnChorus Mon 27-Aug-07 12:26:01

I'm on ABs at the moment (amoxycillin) and my pee does smell a bit odd (chemically). I seem to remember DS's pee smelling the same when he was on ABs.

Hope you both feel better soon!

belgo Mon 27-Aug-07 12:27:27

I've never heard of that as a side effect, but then sometimes antibiotics do do funny things. Maybe you can phone the doctor and ask? It's possibly a urinary infection - in which case hopefully the antibiotics should treat it.

But do speak to your GP.

BTW, how was your weddingsmile

corblimeymadam Mon 27-Aug-07 12:48:29

Message withdrawn

belgo Mon 27-Aug-07 17:14:47

glad you had a good weddingsmile. Lucky to have good weather!

I'm fine, a little bit up and down.

How's your dd?

corblimeymadam Mon 27-Aug-07 18:17:46

Message withdrawn

belgo Mon 27-Aug-07 18:25:38

antibiotics do work fast when they are used appropiately.

I'm not sure if I'm going to join the TTC threads - all the codes put me off!

corblimeymadam Mon 27-Aug-07 20:45:32

Message withdrawn

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now